Follow
Alexei Oblomkov
Alexei Oblomkov
Verified email at math.umass.edu - Homepage
Title
Cited by
Cited by
Year
Gromov-Witten/Donaldson-Thomas correspondence for toric 3-folds
D Maulik, A Oblomkov, A Okounkov, R Pandharipande
Inventiones mathematicae 186, 435-479, 2011
1882011
Torus knots and the rational DAHA
E Gorsky, A Oblomkov, J Rasmussen, V Shende
1392014
The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link
A Oblomkov, J Rasmussen, V Shende
Geometry & Topology 22 (2), 645-691, 2018
1272018
The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link
A Oblomkov, V Shende
Duke Mathematical Journal 161 (7), 1277-1303, 2012
1022012
Geometric representations of graded and rational Cherednik algebras
A Oblomkov, Z Yun
Advances in Mathematics 292, 601-706, 2016
762016
Double affine Hecke algebras of rank 1 and affine cubic surfaces
A Oblomkov
International Mathematics Research Notices 2004 (18), 877-912, 2004
702004
Monodromy-free Schrödinger operators with quadratically increasing potentials
AA Oblomkov
Theoretical and Mathematical Physics 121 (3), 1574-1584, 1999
671999
Quantum cohomology of the Hilbert scheme of points on 𝒜_ {𝓃}-resolutions
D Maulik, A Oblomkov
Journal of the American Mathematical Society 22 (4), 1055-1091, 2009
632009
Double affine Hecke algebras and Calogero-Moser spaces
A Oblomkov
Representation Theory of the American Mathematical Society 8 (10), 243-266, 2004
532004
Harish–Chandra homomorphisms and symplectic reflection algebras for wreath-products
P Etingof, WL Gan, V Ginzburg, A Oblomkov
Publications mathématiques 105, 91-155, 2007
512007
On stable Khovanov homology of torus knots
E Gorsky, A Oblomkov, J Rasmussen
Experimental Mathematics 22 (3), 265-281, 2013
502013
Generalized double affine Hecke algebras of rank 1 and quantized del Pezzo surfaces
P Etingof, A Oblomkov, E Rains
Advances in Mathematics 212 (2), 749-796, 2007
502007
Lectures on knot homology
S Nawata, A Oblomkov
Contemp. Math 680, 137, 2016
422016
Knot homology and sheaves on the Hilbert scheme of points on the plane
A Oblomkov, L Rozansky
Selecta Mathematica 24, 2351-2454, 2018
392018
Donaldson–Thomas theory of 𝒜n× P1
D Maulik, A Oblomkov
Compositio Mathematica 145 (5), 1249-1276, 2009
362009
Quantization, orbifold cohomology, and Cherednik algebras
P Etingof, A Oblomkov
arXiv preprint math/0311005, 2003
322003
Affine braid group, JM elements and knot homology
A Oblomkov, L Rozansky
Transformation Groups 24, 531-544, 2019
312019
Generalized double affine Hecke algebras of higher rank
P Etingof, WL Gan, A Oblomkov
Walter de Gruyter 2006 (600), 177-201, 2006
292006
Generalized Lamé operators
O Chalykh, P Etingof, A Oblomkov
Communications in mathematical physics 239, 115-153, 2003
242003
Deformed Harish-Chandra homomorphism for the cyclic quiver
A Oblomkov
arXiv preprint math/0504395, 2005
192005
The system can't perform the operation now. Try again later.
Articles 1–20